# SDR 96FDEA01485

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65185401
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0431 AND 031, CORROSION (C53-224-05) BS 740 LBL 12 ON LOWER CHORD OF CENTER FUEL CELL.  *S/D*  REMOVED DAMAGED LOWER CHORD AT BS 740 AND INSTALLED NEW CHORD PER FEDEX EA NR 7-5710-31187, REF NR 0674.
